# SDR SWAA2023102005073

- Difficulty date: September 27, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER SURFACE OF L/E SLAT NOSE SKIN AT ACTUATOR #2 HAS A SUSPECTED CRACK AT FASTENER (MARKED)<[01] UPDATED STEPS 2-4.;[02] REQ. HFEC FOR ALL INITIAL FASTENER HOLES IN THE NOSE SKIN AND THE UNDERLYING STRUCTURE FOR DAMAGE.;[03] VERIFIED STEP 7 IN PARTIAL.;[04] VERIFIED STEP 7 IN PARTIAL.;[05] COMPLETED STEP 2. UPDATED STEP 7 IN PARTIAL.;[06] REPAIRED L/H WING LOWER SURFACE OF L/E SLAT NOSE SKIN AT ACTUATOR #2 IAW SRM 57-42-01-2R-8; REPAIR 8. ACCOMPLISHED HFEC IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. VERIFIED CRACK EXISTS; MEASURED AT L:0.1'. NO CRACKS ALLOWED ON FASTENER HOLES AND SLAT SKIN IS OUT OF LIMITS IAW SRM 57-42-01-1A-1; PARR. 4.A.(1)(A); FIG. 105; DETAILS A AND B. ACCOMPLISHED HFEC INSPECTION OF INITIAL FASTENER HOLES IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED. FABRICATED [1] DOUBLER FROM 7075-T6 ALCLAD 0.071'; LOT 1533931-2 AND [2] FILLER FROM 7075-T6 ALCLAD 0.063'; LOT 1487048-1. APPLIED TREATMENT PER SRM 51-20-01 AND SOPM 20-41-02 TO THE REPAIR PARTS AND INSTALLED IAW SRM 57-42-01-2R-8; REPAIR 8 AND SRM 51-40-02-0G-0.;[07] ITEM 1 ON STEPS 6; 7; 8; AND 9 HAD THE INCORRECT LABOR ROW SELECTED DURING INSPECTION BUYBACK THESE ITEMS ARE NOT RII.;[08] VERIFIED JOB COMPLETE
